RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 1, Pages 165–174 (Mi izv66)  

This article is cited in 3 scientific papers (total in 3 papers)

Decomposition systems on spaces with a measure

T. P. Lukashenko


Abstract: We propose a general construction of various decomposition systems for square-integrable functions, partial instances, of which are continuous wavelet decompositions. We give an analogue of the Parseval–Plancherel identity and a reconstruction formula as well as a number of examples of decomposition systems.

DOI: https://doi.org/10.4213/im66

Full text: PDF file (636 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:1, 169–178

Bibliographic databases:

MSC: 43A32, 42C15, 43A40
Received: 10.01.1995

Citation: T. P. Lukashenko, “Decomposition systems on spaces with a measure”, Izv. RAN. Ser. Mat., 60:1 (1996), 165–174; Izv. Math., 60:1 (1996), 169–178

Citation in format AMSBIB
\Bibitem{Luk96}
\by T.~P.~Lukashenko
\paper Decomposition systems on spaces with a~measure
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 1
\pages 165--174
\mathnet{http://mi.mathnet.ru/izv66}
\crossref{https://doi.org/10.4213/im66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391122}
\zmath{https://zbmath.org/?q=an:0877.43003}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 1
\pages 169--178
\crossref{https://doi.org/10.1070/IM1996v060n01ABEH000066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VE15400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746966775}


Linking options:
  • http://mi.mathnet.ru/eng/izv66
  • https://doi.org/10.4213/im66
  • http://mi.mathnet.ru/eng/izv/v60/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. P. Lukashenko, “Coefficients with respect to orthogonal-like decomposition systems”, Sb. Math., 188:12 (1997), 1783–1798  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. P. Lukashenko, “Properties of expansion systems similar to orthogonal ones”, Izv. Math., 62:5 (1998), 1035–1054  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. T. P. Lukashenko, “On properties of generalized expansion systems that are similar to orthogonal systems”, Russian Math. (Iz. VUZ), 44:10 (2000), 30–44  mathnet  mathscinet  zmath  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:295
    Full text:110
    References:73
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019